MAUDE Adverse Event Report: CROSSLINK ANCHOR PG GLENOID 52; GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID

CROSSLINK ANCHOR PG GLENOID 52; GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID
Model Number 1136-43-026
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 06/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study: (b)(6).Clinical adverse event received for paroxysmal atrial fibrillation.Event is serious and is considered severe.Event is definitely not related to device and there is a remote possibility the event is related to procedure.Date of implantation: (b)(6) 2018, date of event (onset): (b)(6) 2019, (left shoulder).Treatment: hospitalization with medical intervention (unspecified).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CROSSLINK ANCHOR PG GLENOID 52
Common Device Name
GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID
MDR Report Key12631394
Report Number1818910-2021-22718
Device Sequence Number11618341
Product Code KWS
UDI-Device Identifier10603295007012
UDI-Public10603295007012
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K052472
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1136-43-026
Device Catalogue Number113643026
Device Lot NumberHR2238
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/04/2021
Supplement Date Received by Manufacturer10/29/2021
Initial Report FDA Received Date10/14/2021
Supplement Report FDA Received Date11/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANCHOR PLATE SIZE 54; CROSSLINK ANCHOR PG GLENOID 52; HUMERAL HEAD SIZE 54; ANCHOR PLATE SIZE 54; CROSSLINK ANCHOR PG GLENOID 52; HUMERAL HEAD SIZE 54
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight87